Weekly taxol side effects

Hello Ladies

Can anyone please tell me if weight gain and acne are side effects of weekly taxol?

SA100

11 Replies

oldestnewest
  • Not sure re acne but weight gain most likely from all the steroids, I think! I certainly got a raging appetite...

    S

  • I got a lot of sebaceous cysts which do not develop into acne but are more trouble because they fill up with sebum then "burst" and release cheesy rancid sebum. I also put on weight. Steroids also pushed me over into diabetes. I am following slimming world's "Extra Easy" programme which is also keeping my diabetes under control.

    M

  • I had no weight gain and no skin problems

  • I had weight-gain with chemotherapy - it was carbo-platin - but it was the steroids that make you hungry if you're prone to having a good appetite anyway. I also came out in blind spots on my face. The only way I could get rid of them was asking the GP for some ointment on prescription. You can buy it over the counter from a pharmacy in France but not in the UK.

    Hope this is helpful.

  • Hi SA

    I definitely gained weight during chemo... About 6 kilos and that was upsetting! My oncologist said it was very common to gain weight during chemo as it slows your metabolism. I finished chemo about a month ago and I'm happy to say that all the weight I gained came off.

    I didn't get acne from chemo but the Taxol made my cheeks red and splotchy.

    xoxo

    Erika

  • Hi SA,

    I am on weekly taxol and have not experienced any weight gain or acne. I do not get steroids or anti nausea medication to take home just during the infusion itself. My understanding is that steroids are not routinely given to take away on weekly taxol.

    Best wishes

    Veronica

  • I had weight gain of 8 pounds over the 4 and a half months from carboplatin but I think it was the steroids. x

  • Thank you so much for all your answers, ladies

    SA100 x

  • Thank you so much for all your answers, ladies

    SA100 x

  • Hi SA,

    I've just had my 5th weekly taxol and haven't had any side effects as such just yet. Even my hair is still reasonably thick which has surprised me.

    Best wishes

    JP xx

  • Thank you all for your answers

You may also like...